MathSciNet Relay Station
MathSciNet bibliographic data
MR597871 (82g:14028) 14G25 (10B10 14K07)
Kramer, Kenneth Arithmetic of elliptic curves upon quadratic extension. Trans. Amer. Math. Soc. 264 (1981), no. 1, 121–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement